# SDR HALA2015090600203

- Difficulty date: September 6, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 52,190 hours, 9,477 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T861117
- Condition: Corroded
- Location: Bs 960-1005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND PANEL FASTENER ATTACH HOLES 12 EA BS 960-1005, LT KEEL BEAM LOWER CHORD FLANGE.  REMOVED CORROSION AT 12 LOCATIONS, BS 960-1005 LT KEEL BEAM LOWER CHORD FLANGE, DEEPEST AREA .066" IN AREA OF 2' X 1.5", ALL AREAS FOUND TO BE WITHIN LIMITES, IAW SRM 53-50-1A-1.  REPAIRED BEAM AREA IAW 53-50-12-2R-2, REPAIR 2.  REPAIRED NUT PLATE ATTACHMENT HOLES IAW ER 15-01807.
